Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 37, NWS State College, PA

May 31, 2015Fulton County, Huntingdon County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at May 31, 2015, 3:12 PM EDT for Fulton County, Huntingdon County, Pennsylvania. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2015, 3:12 PM EDT (19:12 UTC)
Expired
May 31, 2015, 3:54 PM EDT
In force
42 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Fulton County, PA, Huntingdon County, PA

The radar

The State College radar (KCCX), 100 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 3:12 PM EDTTSTM WND DMG1 E Needmore, PATREES AND WIRES DOWN NEAR GREAT COVE ROAD AND TIMBER RIDGE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 7.2 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2015-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 42 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2015-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
42 J/kg
Mixed-layer CIN
-162 J/kg
Mixed-layer LCL
1212 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

788 
WUUS51 KCTP 311912
SVRCTP
PAC057-061-312015-
/O.NEW.KCTP.SV.W.0037.150531T1912Z-150531T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
312 PM EDT SUN MAY 31 2015

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HUNTINGDON COUNTY IN CENTRAL PENNSYLVANIA...
  EASTERN FULTON COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 415 PM EDT

* AT 312 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS AROUND 60
  MPH. THIS STORM WAS LOCATED NEAR BIG COVE TANNERY...AND MOVING
  NORTH AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BIG COVE TANNERY...FORT LITTLETON...HARRISONVILLE...
  MCCONNELLSBURG...NEEDMORE...ROCKHILL FURNACE...SALUVIA...SIDELING
  HILL REST AREA...WATERFALL...CASSVILLE...MAPLETON...ORBISONIA...
  SALTILLO...SHADE GAP...SHIRLEYSBURG AND THREE SPRINGS.

THIS INCLUDES THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 169 TO 186.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.

PREPARE FOR LARGE HAIL. STAY SAFE INDOORS. CONSIDER MOVING
AUTOMOBILES INTO A GARAGE.

&&

LAT...LON 3985 7820 4043 7802 4029 7771 4028 7771
      4006 7786 4000 7792 3986 7798 3981 7801
      3980 7804
TIME...MOT...LOC 1912Z 197DEG 22KT 3990 7806 

$$

LA CORTE
2 follow-up statements
130 
WWUS51 KCTP 311948
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
348 PM EDT SUN MAY 31 2015

PAC057-061-312015-
/O.CON.KCTP.SV.W.0037.000000T0000Z-150531T2015Z/
HUNTINGDON PA-FULTON PA-
348 PM EDT SUN MAY 31 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SOUTHEASTERN HUNTINGDON AND NORTHEASTERN FULTON COUNTIES...

AT 347 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR FORT LITTLETON...MOVING NORTHEAST AT
25 MPH.

LOCATIONS IMPACTED INCLUDE...
FORT LITTLETON...ROCKHILL FURNACE...ORBISONIA...SALTILLO...SHADE
GAP...SHIRLEYSBURG AND THREE SPRINGS.

LAT...LON 4000 7792 4006 7807 4039 7793 4029 7771
      4028 7771 4006 7786
TIME...MOT...LOC 1947Z 205DEG 23KT 4010 7793 

$$

LA CORTE
642 
WWUS51 KCTP 311954
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
354 PM EDT SUN MAY 31 2015

PAC057-061-312004-
/O.CAN.KCTP.SV.W.0037.000000T0000Z-150531T2015Z/
HUNTINGDON PA-FULTON PA-
354 PM EDT SUN MAY 31 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HUNTINGDON AND
NORTHEASTERN FULTON COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED. 


LAT...LON 4000 7792 4006 7807 4039 7793 4029 7771
      4028 7771 4006 7786
TIME...MOT...LOC 1951Z 197DEG 22KT 4014 7791 

$$

LA CORTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 2:32 PM EDT, 40 minutes earlier.

Area forecast discussion, May 31, 2:32 PM EDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
232 PM EDT SUN MAY 31 2015

.SYNOPSIS...

WE ARE UNDER A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AHEAD
OF A COLD FRONT THAT WILL SAG SLOWLY SOUTH THROUGH THE REGION
TODAY AND TONIGHT. COOLER CONDITIONS WITH LINGERING SHOWERS WILL
FOLLOW FOR MONDAY...WITH MUCH COOLER WEATHER SLATED FOR THE MID
AND LATE WEEK PERIOD.

&&

.NEAR TERM /THROUGH TONIGHT/...

THE COLD FRONT AT 2 PM EXTENDED EAST-WEST FROM WILLIAMSPORT TO
DUBOIS...AND WILL CONTINUE TO SETTLE SLOWLY SOUTH THROUGH THE
REMAINDER OF THE DAY INTO THE EVENING.

THE RADAR SHOWS WIDESPREAD CELLULAR CONVECTION OVER ALL BUT THE
LOWER SUSQ VALLEY. ACTIVITY WILL CONTINUE INTO THE EVENING AIDED
BY THE APPROACH OF A SHORTWAVE COMING OUT OF OHIO. AIRMASS IS
QUITE UNSTABLE WITH RAP MIXED LAYER CAPES 1000-2000J. THE BEST
SHEAR IS INDICATED ALONG A NARROW ZONE CORRESPONDING WITH THE
FRONT THAT HAS UNSEASONABLY COLD AIR TO THE NORTH WITH TEMPS
ALONG THE NY BORDER ONLY AROUND 50...AND TEMPS OVER CENTRAL AREAS
80 OR HIGHER.

THE BEST THREAT FOR SEVERE WILL BE FOR DOWNBURST WIND
GUSTS...TORRENTIAL RAINS AND LARGE HAIL AS STORMS CONTINUE TO
THRIVE IN THE HIGHLY UNSTABLE AIRMASS. ALONG AND NEAR THE SLOW
MOVING COLD FRONT...THERE COULD BE ENOUGH LOCAL HELICITY TO SPAWN
A TORNADO...BUT THE RISK IS LOW.

MODELS WANT A SURFACE WAVE TO RIPPLE SLOWLY THROUGH SRN PA
OVERNIGHT INTO MONDAY WHICH SHOULD HELP KEEP ACTIVITY GOING INTO
THE OVERNIGHT...ESPECIALLY ALONG AND JUST NORTH OF THE FRONT AND
LOW.

OVERNIGHT WILL REMAIN QUITE MILD OVER THE FAR SOUTH WHILE ALONG
THE NY BORDER IT WILL BE FAIRLY CHILLY IN THE UPPER 40S.

&&

.SHORT TERM /MONDAY/...

THE MID LEVEL TROUGH IS MADE TO SLOWLY SHEAR ENE THROUGH THE AREA
DURING THE DAY MONDAY...KEEPING THE WAVY FRONT CRAWLING THROUGH
SERN PARTS OF THE REGION. THIS SHOULD FAVOR EASTERN AREAS WITH THE
HIGHEST CHANCES FOR ADDITIONAL RAINS...WITH LESSER CHANCES FROM
CENTRAL PA WEST.

HIGHS WILL RANGE FROM AROUND 60 OVER THE NW TO AROUND 80 IN THE
SE.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...

TO THE NORTH OF THE FRONT...GUIDANCE REMAINS CONSISTENT ON
COOLING THINGS DOWN ACROSS NORTH CENTRAL PA...WITH EVEN SOME
SIGNIFICANT DRYING POSSIBLE AS DEWPOINTS POTENTIALLY DROP INTO THE
40S. TOO EARLY TO GET HUNG UP ON THE DETAILS AS THEY WILL
CHANGE...BUT AS PREVIOUSLY MENTIONED...A COUPLE DAYS OF
CLOUDY...COOL AND SHOWERY WX APPEARS ON TAP FOR CENTRAL PA WITH
THE STALLED FRONT AND FREQUENT SHOWERS AND CHC OF THUNDERSTORMS.

A SLOW DRYING TREND BEGINS BY TUESDAY AS RICH PW PLUME SHIFTS
OFFSHORE AND SEVERAL DAYS OF COMFORTABLE TEMPERATURE AND HUMIDITY
LEVELS AND LOWER POPS APPEAR TO BE IN THE OFFING.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
NORTHERN PA /NORTH OF THE SLOW-MOVING COLD FRONT/ IS UNDER A
SHIELD OF LOW CLOUDS WITH PASSING SHOWERS. SOUTH OF THE
FRONT...MOST TERMINALS ARE VFR AND A BIT HAZY EARLY THIS AFTN.

SHOWERS AND THUNDERSTORMS ARE INCREASING ACROSS THE AREA WITH THE
DAYTIME HEATING. THE LWR SUSQ VALLEY HAS YET TO SEE MUCH
ACTIVITY...BUT THIS SHOULD CHANGE AS THE AFTN PROGRESSES. SOME
STORMS WILL GENERATE GUSTY WINDS...HAIL AND LOCALLY HEAVY
RAINFALL.

MORE WIDESPREAD RESTRICTIONS ARE PROBABLE TONIGHT...AS CIGS LOWER
AND VSBYS DROP. MONDAY WILL SEE THE SHRA/TSRA ACTIVITY SHIFT
SOUTHWARD...WITH MORE OF A FOCUS ON SRN PA.

GRADUAL IMPROVEMENT IS EXPECTED BY MIDWEEK...AS THE FRONT SLOWLY
PULLS SOUTH AND EAST OF THE REGION.

OUTLOOK...
MON-TUE...MVFR/IFR POSS IN SCT SHRA/TSRA.
WED-THU...MAINLY VFR. NO SIG WX.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LA CORTE
NEAR TERM...LA CORTE
SHORT TERM...LA CORTE
LONG TERM...ROSS/GARTNER
AVIATION...EVANEGO
Hazardous weather outlook, May 31, 4:37 AM EDT, 10 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
437 AM EDT SUN MAY 31 2015

PAZ010>012-017>019-024>028-033>035-045-046-049>053-056>059-063-
010845-
ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-
SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-
BEDFORD-FULTON-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-
MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-
437 AM EDT SUN MAY 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING. A SLOW MOVING COLD FRONT WILL STALL OUT ALONG INTERSTATE
80 LATE TODAY. THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE
AND FREQUENCY ALONG...AND JUST TO THE NORTH OF THE BOUNDARY THIS
AFTERNOON...WITH SOME STORMS CONTAINING LOCALIZED DAMAGING WIND
GUSTS AND HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ004>006-037-041-042-010845-
WARREN-MCKEAN-POTTER-TIOGA-NORTHERN LYCOMING-SULLIVAN-
437 AM EDT SUN MAY 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING. A SLOW MOVING COLD FRONT WILL STALL OUT ALONG
INTERSTATE 80 LATE TODAY. SHOWERS AND SCATTERED THUNDERSTORMS ARE
EXPECTED TO INCREASE IN COVERAGE AND FREQUENCY ALONG THE FRONTAL
BOUNDARY THIS AFTERNOON...WITH A FEW OF THE STORMS CONTAINING
LOCALIZED DAMAGING WIND GUSTS AND HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ036-064>066-010845-
FRANKLIN-ADAMS-YORK-LANCASTER-
437 AM EDT SUN MAY 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED STRONG THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND
EVENING. A FEW OF THE STORMS COULD CONTAIN WIND GUSTS OF 40 TO 50
MPH...HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY AFTERNOON
AND EVENING AS A SLOW MOVING COLD FRONT PUSHES SOUTHEAST ACROSS
THE REGION. THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE
AND FREQUENCY ALONG...AND JUST TO THE NORTH OF THE BOUNDARY THIS
AFTERNOON...WITH SOME STORMS CONTAINING LOCALIZED DAMAGING WIND
GUSTS AND HAIL.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

LAMBERT

In the hours before

Special weather statement, May 31, 12:30 PM EDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1230 PM EDT SUN MAY 31 2015

PAZ005-010-011-311715-
MCKEAN PA-CAMERON PA-ELK PA-
1230 PM EDT SUN MAY 31 2015

...A STRONG THUNDERSTORM WILL AFFECT MCKEAN...CAMERON...AND ELK
COUNTIES UNTIL 115 PM EDT...

AT 1229 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
JOHNSONBURG...MOVING NORTHEAST AT 15 MPH.

50 MPH WIND GUSTS AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  WILCOX AROUND 1240 PM EDT.
  EAST BRANCH DAM AROUND 1250 PM EDT.
  ELK RIVER AROUND 115 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4137 7880 4153 7883 4176 7855 4151 7826
TIME...MOT...LOC 1629Z 224DEG 14KT 4149 7865

EVANEGO
Special weather statement, May 31, 1:39 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
139 PM EDT SUN MAY 31 2015

PAZ010-311800-
ELK PA-
139 PM EDT SUN MAY 31 2015

...A STRONG THUNDERSTORM WILL AFFECT ELK COUNTY UNTIL 200 PM EDT...

AT 137 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
BRANDY CAMP...MOVING NORTHEAST AT 20 MPH.

50 MPH WIND GUSTS AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  BRANDY CAMP AROUND 145 PM EDT.
  RIDGWAY AROUND 150 PM EDT.
  ST. MARYS AROUND 200 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE KERSEY.

LAT...LON 4134 7836 4125 7860 4125 7865 4123 7865
      4121 7871 4123 7871 4123 7874 4126 7873
      4132 7886 4134 7888 4151 7853
TIME...MOT...LOC 1737Z 235DEG 18KT 4132 7874

KF
Special weather statement, May 31, 2:10 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
210 PM EDT SUN MAY 31 2015

PAZ049-311830-
UNION PA-
210 PM EDT SUN MAY 31 2015

...A STRONG THUNDERSTORM WILL AFFECT UNION COUNTY UNTIL 230 PM EDT...

AT 210 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
SPRUCE RUN RESERVOIR...MOVING EAST AT 15 MPH.

50 MPH WIND GUSTS AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  SPRUCE RUN RESERVOIR AROUND 220 PM EDT.
  NEW COLUMBIA...ALLENWOOD AND LINNTOWN AROUND 230 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE WEST MILTON AND
BUCKNELL.

LAT...LON 4092 7686 4098 7714 4107 7715 4107 7711
      4109 7706 4109 7698 4115 7696 4114 7690
      4112 7690 4106 7686 4100 7687 4097 7688
      4095 7688
TIME...MOT...LOC 1810Z 260DEG 11KT 4103 7704

KF
Special weather statement, May 31, 2:30 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
230 PM EDT SUN MAY 31 2015

PAZ017-018-311845-
CLEARFIELD PA-NORTHERN CENTRE PA-
230 PM EDT SUN MAY 31 2015

...A STRONG THUNDERSTORM WILL AFFECT CLEARFIELD...AND NORTHERN CENTRE
COUNTIES UNTIL 245 PM EDT...

AT 229 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
PINE GLEN...MOVING NORTH AT 25 MPH.

50 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN CENTRE
AND EAST CENTRAL CLEARFIELD COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS...GRASSFLAT AND KYLERTOWN.

LAT...LON 4116 7784 4095 7796 4098 7817 4118 7809
      4115 7803 4115 7800 4116 7800 4118 7797
      4119 7797
TIME...MOT...LOC 1829Z 194DEG 20KT 4110 7803

KF
Local storm report, May 31, 2:42 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
242 PM EDT SUN MAY 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 PM     HAIL             NEW COLUMBIA            41.04N  76.88W
05/31/2015  E1.00 INCH       UNION              PA   PUBLIC

&&

EVENT NUMBER CTP1500064

EVANEGO
Special weather statement, May 31, 3:02 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
302 PM EDT SUN MAY 31 2015

PAZ017-311915-
CLEARFIELD PA-
302 PM EDT SUN MAY 31 2015

...A STRONG THUNDERSTORM WILL AFFECT CLEARFIELD COUNTY UNTIL 315 PM
EDT...

AT 302 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
KARTHAUS...MOVING NORTH AT 20 MPH.

50 MPH WIND GUSTS AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
CLEARFIELD COUNTY.

LAT...LON 4122 7810 4118 7806 4112 7807 4113 7808
      4112 7811 4110 7811 4109 7830 4123 7831
TIME...MOT...LOC 1902Z 189DEG 17KT 4119 7818

KF

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 9:32 PM EDTSpecial Weather StatementCTPWarren58 min
May 31, 11:22 AM EDTSpecial Weather StatementCTPMcKean, Warren23 min
May 31, 11:43 AM EDTSevere Thunderstorm WarningCTPElk47 min
May 31, 12:30 PM EDTSpecial Weather StatementCTPElk45 min
May 31, 1:04 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton56 min
May 31, 1:39 PM EDTSpecial Weather StatementCTPElk21 min
May 31, 2:10 PM EDTSpecial Weather StatementCTPUnion20 min
May 31, 2:17 PM EDTSevere Thunderstorm WarningCTPNorthumberland, Union55 min
May 31, 2:30 PM EDTSpecial Weather StatementCTPCentre15 min
May 31, 2:41 PM EDTAreal Flood AdvisoryCTPCentre, Clinton2 hr
May 31, 3:02 PM EDTSpecial Weather StatementCTPClearfield13 min
May 31, 3:25 PM EDTSpecial Weather StatementCTPMifflin20 min
May 31, 3:45 PM EDTSevere Thunderstorm WarningCTPColumbia50 min
May 31, 4:01 PM EDTAreal Flood AdvisoryCTPLycoming, Union119 min
May 31, 4:14 PM EDTSevere Thunderstorm WarningCTPBlair, Centre, Huntingdon44 min
May 31, 4:25 PM EDTSevere Thunderstorm WarningCTPJuniata, Snyder35 min
May 31, 5:03 PM EDTSpecial Weather StatementCTPNorthumberland27 min
May 31, 5:07 PM EDTSpecial Weather StatementCTPSnyder23 min
May 31, 5:19 PM EDTSpecial Weather StatementCTPAdams26 min
May 31, 5:23 PM EDTSpecial Weather StatementCTPJuniata22 min
May 31, 5:28 PM EDTSpecial Weather StatementCTPDauphin17 min
May 31, 5:35 PM EDTSpecial Weather StatementCTPDauphin, Lebanon, Northumberland, Snyder, Union, York25 min
May 31, 5:57 PM EDTSevere Thunderstorm WarningCTPLebanon63 min
May 31, 6:04 PM EDTAreal Flood AdvisoryCTPDauphin, Lebanon116 min
May 31, 6:05 PM EDTSpecial Weather StatementCTPLebanon25 min
May 31, 6:14 PM EDTAreal Flood AdvisoryCTPSchuylkill2 hr
May 31, 6:17 PM EDTSevere Thunderstorm WarningCTPDauphin, Lancaster17 min
May 31, 6:18 PM EDTSevere Thunderstorm WarningCTPSchuylkill87 min
May 31, 6:31 PM EDTFlash Flood WarningCTPSchuylkill3 hr
May 31, 6:44 PM EDTFlash Flood WarningCTPSchuylkill3 hr
May 31, 7:03 PM EDTSevere Thunderstorm WarningCTPLancaster, Lebanon87 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.